# SDR A6WA200940233

- Difficulty date: April 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 13,426 hours, 12,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484.00, LBL 27.00, WL 72.00 IS CRACKED INTERCOSTAL CLIP AT FS 484.00, LBL27.00.  REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
